# SDR SIMA200835003

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 15,984 hours, 14,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 74336
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4706, CREW REPORTED AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED AND LANDED IN JFK SAFELY.  REMOVED AND REPLACED LGEU, NOSE LANDING GEAR DOWN LOCK PROX SWITCH, AND LEFT MAIN LANDING GEAR DOWN LOCK PROX SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
